Vol. 52, No. 1, 1974

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Homotopy types of spherical fibre spaces over spheres

Seiya Sasao

Vol. 52 (1974), No. 1, 207–219
Abstract

It is known that the fibre homotopy type of a spherical fibre space over a sphere is determined by its characteristic class. Our purpose is to describe the homotopy type of the total space of a spherical fibre space over a sphere in terms of its characteristic class, and to classify homotopy types of them by defining a kind of equivalence between characteristic classes.

Mathematical Subject Classification
Primary: 55F25
Milestones
Received: 11 January 1973
Published: 1 May 1974
Authors
Seiya Sasao